On the continuation of the limit distribution of central order statistics under power normalization

Volume 43 / 2016

H. M. Barakat, E. M. Nigm, E. O. Abo Zaid Applicationes Mathematicae 43 (2016), 145-155 MSC: 60G70, 62E20, 62G30. DOI: 10.4064/am2247-2-2016 Published online: 10 June 2016

Abstract

An important stability property of central order statistics under power normalization is discussed. It is proved that the restricted convergence of power normalized central order statistics on an arbitrary nondegenerate interval implies their weak convergence.

Authors

  • H. M. BarakatDepartment of Mathematics
    Faculty of Science
    Zagazig, Egypt
    e-mail
  • E. M. NigmDepartment of Mathematics
    Faculty of Science
    Zagazig, Egypt
    e-mail
  • E. O. Abo ZaidDepartment of Mathematics
    Faculty of Science
    Zagazig, Egypt
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image